# SDR DXTA2010090204217

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 2,848 hours, 2,203 cycles
- Engine: Pwc PW545B
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: S3783
- Condition: Damaged
- Location: Elevator Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

IN FLT, GEAR UP, & FLAPS RETRACTED,  A PRONOUNCED GRINDING/BINDING OF ELEVATOR WHEN YOKE IS MOVED FORE & AFT. NOTICABLE WHEN HAND FLYING BETWEEN 160KIAS & 220 KIAS. THERE IS SOUND ASSOCIATED WITH THE GRINDING AS WELL AS BEING ABLE TO FEEL IT IN THE FLOORBOARDS (COCKPIT), AND IN YOKE. ONLY IN FLIGHT.  REMOVED FOUR PULLEYS FROM ELEVATOR CABLE SNUBBER DUE TO FLAT SPOTTED. INSTALLED NEW PULLEYS & ADJUSTED SNUBBER.  BREAK OUT FRICTION IAW MM 27-31-03.  OPS CHECKED GOOD.  ELEVATORS HAVE SMOOTH OPERATION.
